PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 82 | 4 | 331-357
Tytuł artykułu

Gauss sums for orthogonal groups over a finite field of characteristic two

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Twórcy
autor
  • Department of Mathematics, Sogang University, Seoul 121-742, Korea
  • Department of Mathematics, Kangwon National University, Chuncheon 200-701, Korea
Bibliografia
  • [1] A. A. Albert, Symmetric and alternate matrices in an arbitrary field I, Trans. Amer. Math. Soc. 43 (1938), 386-436.
  • [2] P. G. Buckhiester, Gauss sums and the number of solutions to the matrix equation $XAX^T = 0$ over $GF(2^y)$, Acta Arith. 23 (1973), 271-278.
  • [3] D. S. Kim, Gauss sums for general and special linear groups over a finite field, Arch. Math. (Basel), to appear.
  • [4] D. S. Kim, Gauss sums for O(2n+1,q), submitted.
  • [5] D. S. Kim, Gauss sums for O¯(2n,q), Acta Arith. 80 (1997), 343-365.
  • [6] D. S. Kim, Gauss sums for U(2n,q²), Glasgow Math. J., to appear.
  • [7] D. S. Kim, Gauss sums for U(2n+1,q²), submitted.
  • [8] D. S. Kim, Gauss sums for symplectic groups over a finite field, Monatsh. Math., to appear.
  • [9] D. S. Kim and I.-S. Lee, Gauss sums for O⁺(2n,q), Acta Arith. 78 (1996), 75-89.
  • [10] F. J. MacWilliams, Orthogonal matrices over finite fields, Amer. Math. Monthly 76 (1969), 152-164.
  • [11] Z.-X. Wan, Geometry of Classical Groups over Finite Fields, Studentlitteratur, Lund, 1993.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav82i4p331bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.